Acetaminophen is the active ingredient in TYLENOL®. TYLENOL® products do not contain acetylsalicylic acid, ibuprofen or naproxen, the active ingredients found in other non-prescription pain relievers. Each of these active ingredients relieves pain, but they work differently.
Use of TYLENOL® with other pain relievers (such as aspirin, ibuprofen, naproxen sodium or prescription pain relievers) is not recommended, unless directed by your doctor. Do not use TYLENOL® with any other products containing acetaminophen (prescription or non-prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are under a doctor's care for any serious condition, or are taking any other drugs, you should talk to your doctor if you want to know more or have other questions.
The safety of TYLENOL® at recommended doses has been established through 50 years of use and scientific investigation; however, if you take too much, you could harm your liver.
In case of overdose, consumers are instructed to get medical help or contact a local Poison Control Centre right away. Quick medical attention is critical for adults as well as for children even if no signs or symptoms are noticed.
For an immediate response or to report an adverse event or a side effect from our products, please call us at 1-800-265-7323 (for TTY service dial 711, or your preferred relay service) M-F 9-5:30pm ET. For all other comments, questions, and feedback about our products, please email us. Please note: our response time to emails is typically between 48-72 hours.